Équations paraboliques du type de Von Kármán sur les variétés kählériennes

Translated title of the contribution: Parabolic equations of Von Kármán type on Kähler manifolds

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticlepeer-review


Study of a parabolic version of a system of Von Kármán type on a compact Kähler manifold. Existence of local in time regular solutions, which can be extended to global bounded ones if the data of the problem are sufficiently small. To cite this article: P. Cherrier, A. Milani, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

Translated title of the contributionParabolic equations of Von Kármán type on Kähler manifolds
Original languageFrench
Pages (from-to)23-25
Number of pages3
JournalComptes Rendus Mathematique
Issue number1
Publication statusPublished - Jul 1 2006

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Parabolic equations of Von Kármán type on Kähler manifolds'. Together they form a unique fingerprint.

Cite this